DSpace Repository

Phylogenetic Relationships and Tempo of Early Diversification in Anolis Lizards

Show simple item record

dc.contributor.author Jackman, Todd R.
dc.contributor.author Larson, Allan
dc.contributor.author de Queiroz, Kevin
dc.contributor.author Losos, Jonathan B.
dc.date.accessioned 2008-07-07T17:26:16Z
dc.date.available 2008-07-07T17:26:16Z
dc.date.issued 1999
dc.identifier https://repository.si.edu/bitstream/handle/10088/4714/VZ_1999jackmanetalsb.pdf
dc.identifier.citation Systematic Biology, 48(2): 254-285
dc.identifier.uri http://hdl.handle.net/10088/4714
dc.format.extent 832913 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.title Phylogenetic Relationships and Tempo of Early Diversification in Anolis Lizards
dc.identifier.srbnumber 70722


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics